Advertisement

Affine Hecke Algebras and Macdonald Polynomials

  • Masatoshi Noumi
Chapter
Part of the Progress in Mathematics book series (PM, volume 160)

Abstract

This article is intended to be a survey on recent developments in symmetric and nonsymmetric Macdonald polynomials from the viewpoint of affine and double affine Hecke algebras. We also include an application of (double) affine Hecke algebras to the description of symmetries in Macdonald polynomials. In this article, we consider the Macdonald polynomials of type A n-1 exclusively to simplify the presentation, while a considerable part of the statements below has been extended to arbitrary root systems.

Keywords

Young Diagram Spherical Function Laurent Polynomial Macdonald Polynomial Jack Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. Bannai, N. Kawanaka and S.-Y. Song, The character table of, J.Algebra129 (1990), 320–MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    I. Cherednik, Double affine Hecke algebras and Macdonald’s conjectures, Ann. Math. 141 (1995), 191–216.MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    I. Cherednik, Nonsymmetric Macdonald polynomials, Int. Math. Res. Notices 6 (1995), 483–515.MathSciNetCrossRefGoogle Scholar
  4. 4.
    I. Cherednik, Macdonald’s evaluation conjectures and difference Fourier transform, Invent. Math. 112 (1995), 119–145.MathSciNetCrossRefGoogle Scholar
  5. 5.
    I. Cherednik, Lectures on affine Knizhnik-Zamolodchikov equations, quantum many-body problems, Hecke algebras, and Macdonald theory (to appear).Google Scholar
  6. 6.
    P.I. Etingof and A.A. Kirillov Jr., Macdonald’s polynomials and representations of quantum groups, Math. Res. Lett. 1 (1994), 279–296.MathSciNetMATHGoogle Scholar
  7. 7.
    P.I. Etingof and A.A. Kirillov Jr., Representation-theoretic proof of the inner product and symmetry identities for Macdonald’s polynomials, Compositio Math. 102 (1996), 179–202.MathSciNetMATHGoogle Scholar
  8. 8.
    A.M. Garsia and G. Tesler, Plethystic formulas for Macdonald q, t-Kostka coefficients, Adv. Math. 123 (1996), 144–222.MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    G.J. Heckman and E.M. Opdam, Yang’s system of particles and Hecke algebras, Ann. of Math. 145 (1997), 139–173.MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    A.A. Kirillov Jr., Lectures on affine Hecke algebras and Macdonald’s conjectures, Bull. Amer. Math. Soc. (N.S.) 34 (1997), 251–292.MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    A.N. Kirillov and M. Noumi, Affine Hecke algebras and raising operators for Macdonald polynomials, Duke Math. J. 93 (1998), 1–41.MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    A.N. Kirillov and M. Noumi, q-Difference raising operators for Macdonald polynomials and the integrality of transition coefficients, in the Proceedings of the Workshop on “Algebraic Methods and q-Special Functions”, May 13–17, 1996, CRM, Montreal, Canada (to appear).Google Scholar
  13. 13.
    F. Knop, Integrality of two variable Kostka functions, J. Reine Angew. Math. 482 (1997), 177–189.MathSciNetMATHGoogle Scholar
  14. 14.
    L. Lapointe and L. Vinet, Creation operators for the Macdonald and the Jack polynomials, Lett. Math. Phys. 40 (1997), 269–286.MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    G. Lusztig, Affine Hecke algebras and their graded version, J. Amer. Math. Soc. 2 (1989), 599–635.MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    I.G. Macdonald, A new class of symmetric functions, Publ. I.R.M.A. Strasbourg, Actes 20e Séminaire Lotharingien, 1988, pp. 131–171.Google Scholar
  17. 17.
    I.G. Macdonald, Orthogonal polynomials associated with root systems, preprint (1988).Google Scholar
  18. 18.
    I.G. Macdonald, Symmetric Functions and Hall-Polynomials (Second Edition), Oxford Mathematical Monographs, Oxford University Press Inc., New York, 1995.Google Scholar
  19. 19.
    I.G. Macdonald, Affine Hecke algebras and orthogonal polynomials, Séminaire Bourbaki, 47ème année, 1994–95, no. 797.Google Scholar
  20. 20.
    K. Mimachi and M. Noumi, A reproducing kernel for nonsymmetric Macdonald polynomials, Duke Math. J. 91 (1998), 621–634.MathSciNetMATHCrossRefGoogle Scholar
  21. 21.
    K. Mimachi and M. Noumi, An integral representation of eigenfunctions for Macdonald’s q-difference operators, Tôhoku Math. J. 49 (1997), 517–525.MathSciNetMATHCrossRefGoogle Scholar
  22. 22.
    M. Noumi, Macdonald’s symmetric polynomials as zonal spherical functions on some qunatum homogeneous spaces, Adv. Math. 123 (1996), 16–77.MathSciNetMATHCrossRefGoogle Scholar
  23. 23.
    M. Noumi and T. Sugitani, Quantum symmetric spaces and related q-orthogonal polynomials, Group Theoretical Methods in Physics (Toy-onaka, 1994), World Sci. Publishing, 1995, pp. 28–40.Google Scholar
  24. 24.
    E.M. Opdam, Harmonic analysis for certain representations of graded Hecke algebras, Acta Math. 175 (1995), 75–121.MathSciNetMATHCrossRefGoogle Scholar
  25. 25.
    S. Sahi, Interpolation, integrality and a generalization of Macdonald’s polynomials, Internat. Math. Res. Notices 10 (1996), 457–471.MathSciNetCrossRefGoogle Scholar
  26. 26.
    J. Shiraishi, H. Kubo, H. Awata and S. Odake, A quantum deformation of the Virasoro algebra and the Macdonald symmetric functions, Lett. Math. Phys. 38 (1996), 33–51.MathSciNetMATHCrossRefGoogle Scholar
  27. 27.
    K. Uneno and T. Takebayashi, Zonal spherical functions on quantum symmetric spaces and Macdonald’s symmetric polynomials, Quantum Groups (P.P. Kulish, ed.), Lecture Notes in Math. 1510, Springer-Verlag, 1992, pp. 142–147.Google Scholar

Copyright information

© Springer Science+Business Media New York 1998

Authors and Affiliations

  • Masatoshi Noumi
    • 1
  1. 1.Department of MathematicsKobe UniversityRokko, KobeJapan

Personalised recommendations